# SDR UALA2009082402603

- Difficulty date: August 23, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 35,186 hours, 9,350 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 363674
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE EEL FORWARD OF DOOR 2L INOP.  RELAMPED LIGHT ASSY AT DOOR 2L, OPS CHECKS GOOD.
